# SDR CALA2022021400384

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Part number: NA
- Condition: Corroded
- Location: Fr16-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) FWD CABIN FLOOR BEAM -Y1292 BETWEEN FR16/FR20 H AS CORROSION. DOT 52-67. () FWD CABIN FLOOR BEAM -Y1292 BETWEEN FR16/20 REPLACED IAW A320 SR M 51-42-11 P/N: D531127820201 BATCH:0003858615. ACCOMPLISHED BY EMP#V934585 AT BFM ST AEROSPACE MOBILE. NR#0023133
